# SDR AALA201810089008

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: A7631
- Condition: Deformed
- Location: Door
- Part time: 37,588 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION OF SLIDE RAFT PASSENGER CREW DOOR AT FORWARD GALLEY AREA.  REPLACED THE SLIDE IAW 25-62-44-400-007-A.
